Universidad Complutense de Madrid
E-Prints Complutense

Solutions of the dispersionless Toda hierarchy constrained by string equations

Impacto

Descargas

Último año

Martínez Alonso, Luis y Medina Reus, Elena (2004) Solutions of the dispersionless Toda hierarchy constrained by string equations. Journal of physics A: Mathematical and general, 37 (50). pp. 12005-12017. ISSN 0305-4470

[img]
Vista previa
PDF
187kB

URL Oficial: http://dx.doi.org/10.1088/0305-4470/37/50/005




Resumen

Solutions of the Riemann-Hilbert problem implementing the twistorial structure of the dispersionless Toda (dToda) hierarchy are obtained. Two types of string equations are considered which characterize solutions arising in hodograph sectors and integrable structures of two-dimensional quantum gravity and Laplacian growth problems.


Tipo de documento:Artículo
Información Adicional:

©IOP Publishing.
The authors are grateful to Prof. Manuel Mañas for many useful discussions.

Palabras clave:Boyer-Finley equation; Einstein-Weyl spaces; Hodograph transformation; Integrable hierarchies; Heavenly equation; Group foliation; Kp hierarchy; Tau-function; Symmetries; Limit
Materias:Ciencias > Física > Física-Modelos matemáticos
Ciencias > Física > Física matemática
Código ID:34357
Depositado:18 Nov 2015 19:01
Última Modificación:10 Dic 2018 15:09

Descargas en el último año

Sólo personal del repositorio: página de control del artículo